MAUDE Adverse Event Report: GYRUS ACMI, INC. URO GUIDE 6 FR X 26 CM; STENT, URETERAL

GYRUS ACMI, INC. URO GUIDE 6 FR X 26 CM; STENT, URETERAL
Model Number 5496026
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that implanted stent migrated causing patient discomfort.The patient had another procedure wherein the stent was removed and a new (unknown manufacturer) stent was placed.Additional information has been requested; however no further information has been available at this time.The device was inspected prior to use.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction to previously submitted initial report g3 which should have been july 26th, 2024 and not september 6th, 2024.The report was submitted with september 6th, 2024 as the g3 date which signifies when additional information was received about another procedure needing to be performed to replace the stent.This information was to accommodate the update in b1 to adverse event.However, the customer reported the product problem on july 26th, 2024 when they alleged that the stent migrated.Therefore, the g3 date of the initial report should have been july 26th, 2024.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's (lm) investigation.The subject device was not returned to olympus for evaluation.However, an unused device from the same model/lot was returned to olympus by the facility.The device was received in its original packaging, sealed, and with no damage or abnormalities observed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.The subject device was not returned to olympus for evaluation.Based on the results of the investigation, the root cause of the reported event could not be determined.This supplemental report includes information added to h4.Olympus will continue to monitor field performance for this device.

Brand Name
URO GUIDE 6 FR X 26 CM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20279968
Report Number3011050570-2024-00385
Device Sequence Number7987438
Product Code FAD
UDI-Device Identifier00821925004641
UDI-Public00821925004641
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K830884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5496026
Device Lot NumberMQQX390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/10/2024
10/28/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/10/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown